# SDR AALA202309292519

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A320*
- Aircraft serial: 4123
- Aircraft time: 46,320 hours, 17,482 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Part number: AS3209035
- Condition: Leaking
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT DIRTY SOCK ODOR.ON FLIGHT DECK AND CABIN. MAINTENANCE FOUND THE APU FUEL CONTROL UNIT TO APU LUBE MODULE UNIT INTERFACE O-RING LEAKING OIL AND REPLACED IT PER AMM 49-32-11. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
